# SDR DL76L021097

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 58,534 hours, 9,041 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 705072
- Part serial: 452
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCK DUE TO RIGHT HYDRAULIC SYSTEM PRESSURE LIGHT, QUANTITY LIGHT AND EICAS QUANTITY READING 0.03.  IRREGULARITY OCCURRED ON RIGHT ENGINE START.  FOUND LT WHEEL WELL BRAKE METERING VALVE FAILED.  VALVE BODY END CAP SHEARED AWAY FROM COMPONENT.  THREE OF FOUR ATTACHING FASTENERS FAILED.  REPLACED VALVE, LEAK CKS GOOD.
